# SDR CALA0000116

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR UPPER FORWARD WEB SKIN CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-10-3.  A DOUBLER WAS INSTALLED IAW SRM 52-01, FIGURE 1, 51-10-4, 51-10-3, AND 51-30-2.
